Prednisone tapering & cramping

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

icanrace
Regular Member


Date Joined Sep 2007
Total Posts : 221
   Posted 12/1/2007 12:29 PM (GMT -7)   
Does anyone know if its "common" to cramp a little more than normal while tapering Prednisone?
It seems as if I'm cramping a little more than normal and am wondering if it has to do with me tapering at this time. It might just be my Asacol too, who knows.

Cramping experiences while tapering anyone?






scool
started Prednisone & Asacol on Thursday 10-4-2007

currently tapering Prednisone. Started 10mg on 12-1-07


tjf
Veteran Member


Date Joined Dec 2005
Total Posts : 3238
   Posted 12/1/2007 1:52 PM (GMT -7)   
Anytime I have tapered pred. I always have a return of symptoms (cramping included) for a couple of days as my body adjusts to the new dosage.
Tabitha (Tab)

100mg Azathioprine, 2 Fibercon, Colazal-6 a day, Acidopholis Pearls, Prilosec OTC

http://www.healingwell.com/donate
Co-Moderator UC Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 10:31 AM (GMT -7)
There are a total of 2,906,451 posts in 318,960 threads.
View Active Threads


Who's Online
This forum has 158300 registered members. Please welcome our newest member, sarahjaye.
330 Guest(s), 16 Registered Member(s) are currently online.  Details
JustMrMe, Froggy88, MDNative, PeppermintTea, countess18, Beth Be Well, astroman, doors12, Girlie, Skypilot56, Progressing, Saipan Paradise, InTheShop, garyi, momem3, beatUC